# SDR DALA2021092005628

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 69,342 hours, 27,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7967234) DURING INSPECTION FOUND DURING OPS CK OF EMERGENCY LIGHTS CK, W/C 3350-7390, FOUND SEAT LIGHT IN-OP AT ROW 28 FED. FOUND CONNECTOR AT 28FED ROW IN BAD CONDITION. REPINNED CONNNECTOR PER B737 WDM 33-51. OPS TEST NORMAL.
